IGB

Connexion

(Article of periodic en Anglais - 1989)

Document title

Some mathematical models for permafrost

Authors(s) and Affiliation(s)

GRIGORJAN S. ; GUSEVA E. ; KRASS M. ;

Abstract

A review of fundamental new results in mathematical theory of geocryological problems obtained in the Institute of Mechanics in Moscow State University. The problems of temperature regime and phase state of permafrost, formation and evolution of thermokarst are analyzed. In this paper the mathematical models of these problems, computer programs for the models and some numerical calculations for concrete objects and districts are suggested

Source

Article of periodic

published at : GeoJournal / ISSN 0343-2521 / CODEN GEOJDQ

Editor : Springer, Heidelberg - ALLEMAGNE (1977)

Millesime : 1989, vol. 18, no4 [pp. 429-439]

Bibliographic references : 12 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 17887

Refdoc record number (ud4) : 11871518 : Permanent link - XML version
Powered by Pxxo